# SDR UIEA2015092700553

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,091 hours, 16,295 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: 220185917
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFUSED LEAK IN THE RT & LT AIR CONDITIONING BAY AT HOT AIR LINE FROM COMPRESSOR TO CONDENSER.  REPLACED HOSE AT CONDENSER TO HOT AIR LINE IAW AMM 21-51-10, NO LEAKS NOTED.
